# SDR USAA2013051000010

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 33,897 hours, 22,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER MISSING AT SEAT 8C.  MAINTENANCE REPLACED LIGHT COVER AT EMERGENCY LIGHT ASSEMBLY AT SEAT 8C.  OPS NORMAL PER AMM 33-51-18-400-001-A.
